Aniara | Shaping the Future with Innovative Solutions
 
 Search
 

Learning Center

Coagulation Case Studies


Tuesday, October 7, 2008

October Case Study

A 2 year old boy presents with a cerebral vascular stroke and placed on warafin. He is given 2mg, and presents with an INR 0f 1.5. Despite consistant increase in dosage his INR never exceeds 2.1, the physician wants him to be at an INR of 2.5.
His dosing is 10 times his body weight, and compliance issues are addressed. His mother assures that she is crushing a tablet into applesauce.

What is a possible reason for this?

Donna Castellone

Bookmark and Share

 

About the Author

Donna Castellone,  MS, MT(ASCP)SH

Donna Castellone,
MS, MT(ASCP)SH

View Complete Profile


Links


Previous Posts


Archives

RSS Feed

 
This website contains information on products which is targeted to a wide range of audiences and could contain product details or information otherwise not accessible or valid in your country. Please be aware that we do not take any responsibility for accessing such information which may not comply with any legal process, regulation, registration or usage in the country of your origin.
Aniara